MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 R; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0006R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 august 2020: lot 123713: (b)(4) items manufactured and released on 09-jan-2013.Expiration date: 2017-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Additional implant involved: gmk-sphere 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.124572.Batch review performed on 07 august 2020: lot 124572: (b)(4) items manufactured and released on 27-dec-2012.Expiration date: 2017-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.
 
Event or Problem Description
The patient came in reporting instability due to a loose tibia and femur.The surgeon observed that there was no cement present on the implants.The surgeon revised the femur, tibia, and insert 7 years and 1 month after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10453190
Report Number3005180920-2020-00551
Device Sequence Number17025336
Product Code JWH
UDI-Device Identifier07630030825880
UDI-Public07630030825880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number02.12.0006R
Device Catalogue Number02.12.0006R
Device Lot Number123713
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;